# SDR FDEA201406251547

- Difficulty date: June 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 69,356 hours, 12,275 cycles
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44623
- Part serial: 733765
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C, F

## Discrepancy

ON DEPARTURE ROLL TPE 23R APPROACHING 100 KTS EXPERIENCED NR 1 ENG FAILURE.  REJECT PERFORMED, ACFT TOWED BACK TO GATE TIME 1349.  ENG FIRE AGENT DISCHARGED IAW QRH PROCEDURE.  NR 1 ENG REMOVAL & REPLACEMENT ACCOMPLISHED.
